# SDR 08FDEA01527

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 56,900 hours, 19,634 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9788422
- Part serial: 667C
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 4,632 hours, 2,924 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT FL400, BOTH AUTO PRESS REGULATORS FAULTED ALMOST SIMULTANEOUSLY.  COMPLIED W/ECAM AND QRH.  ATTEMPTED RESET BUT BOTH FAULTED AGAIN.  SHORTLY THERE AFTER BOTH ENG BLEED 1 AND 2 FAULTED.  DONNED O2 AND DESCENDED.  BLEED VALVES WOULD NOT RESET.  DESCENDED TO 10,000 FEET AND CONTINUED TO KMEM.  O2 MASKS DEPLOYED IN LAV.  REMOVED AND REPLACED NR 2 ENGINE FAN AIR VALVE IAW AMM 36-11-16-4. RAN NR 1 & 2 ENGINES AT HIGH POWER IAW JRH CHAP 5,  ALL INDICATIONS NORMAL. NR 1 & 2 PERCOOLER INLET TEMPS  READ 175C AND 180C RESPECTIVELY. OK FOR SERVICE.
